On quantum cohomology of Grassmannians of isotropic lines, unfoldings of A n -singularities, and Lefschetz exceptional collections
Annales de l'Institut Fourier, to appear, 37 p.

The subject of this paper is the big quantum cohomology rings of symplectic isotropic Grassmannians IG(2,2n). We show that these rings are regular. In particular, by “generic smoothness”, we obtain a conceptual proof of generic semisimplicity of the big quantum cohomology for IG(2,2n). Further, by a general result of Hertling, the regularity of these rings implies that they have a description in terms of isolated hypersurface singularities, which we show in this case to be of type A n-1 . By the homological mirror symmetry conjecture, these results suggest the existence of a very special full exceptional collection in the derived category of coherent sheaves on IG(2,2n). Such a collection is constructed in the appendix by Alexander Kuznetsov.

Dans cet article, nous nous intéressons au gros anneau de cohomologie quantique de IG(2,2n), la grassmanienne symplectique des droites isotropes. Nous montrons que cet anneau est régulier et en déduisons par « lissité générique » une preuve conceptuelle de la semi-simplicité générique du gros anneau de cohomologie quantique de IG(2,2n). Par ailleurs, par un résultat général de Hertling, cette régularité donne une description de cet anneau en termes de singularités isolées d’hypersurfaces et nous montrons que les singularités qui apparaissent sont de type A n-1 . La conjecture de symétrie miroir homologique prédit l’existence de suites exceptionnelles très spéciales dans la catégorie dérivée des faisceaux cohérents de IG(2,2n). L’existence de telles collections est démontrée en appendice par Alexander Kuznetsov.

Received : 2017-06-23
Accepted : 2017-09-14
Classification:  14N35,  53D45
Keywords: semisimplicity of quantum cohomology, unfoldings of singularities, Lefschetz exceptional collections
     author = {Cruz Morales, John Alexander and Mellit, Anton and Perrin, Nicolas and Smirnov, Maxim},
     title = {On quantum cohomology of Grassmannians of isotropic lines, unfoldings of $A\_n$-singularities, and Lefschetz exceptional collections},
     note = {to appear in \emph{Annales de l'Institut Fourier}},
Cruz Morales, John Alexander; Mellit, Anton; Perrin, Nicolas; Smirnov, Maxim. On quantum cohomology of Grassmannians of isotropic lines, unfoldings of $A_n$-singularities, and Lefschetz exceptional collections. Annales de l'Institut Fourier, to appear, 37 p.

[1] Arnold, Vladimir I.; Gusein-Zade, Sabir M.; Varchenko, Alexander N. Singularities of differentiable maps. Volume 1. Classification of critical points, caustics and wave fronts, Birkhäuser, Modern Birkhäuser Classics (2012), xii+382 pages (translated from the Russian by Ian Porteous based on a previous translation by Mark Reynolds, reprint of the 1985 edition) | MR 2896292 | Zbl 1290.58001

[2] Bayer, Arend Semisimple quantum cohomology and blowups, Int. Math. Res. Not. (2004) no. 40, pp. 2069-2083 | Article | MR 2064316

[3] Buch, Anders Skovsted; Kresch, Andrew; Tamvakis, Harry Quantum Pieri rules for isotropic Grassmannians, Invent. Math., Tome 178 (2009) no. 2, pp. 345-405 | Article | MR 2545685

[4] Chaput, Pierre-Emmanuel; Manivel, Laurent; Perrin, Nicolas Quantum cohomology of minuscule homogeneous spaces III. Semi-simplicity and consequences, Can. J. Math., Tome 62 (2010) no. 6, pp. 1246-1263 | Article | MR 2760657 | Zbl 1219.14060

[5] Chaput, Pierre-Emmanuel; Perrin, Nicolas On the quantum cohomology of adjoint varieties, Proc. Lond. Math. Soc., Tome 103 (2011) no. 2, pp. 294-330 | Article | MR 2821244

[6] Coates, Tom; Iritani, Hiroshi On the convergence of Gromov-Witten potentials and Givental’s formula, Mich. Math. J., Tome 64 (2015) no. 3, pp. 587-631 | Article | MR 3394261

[7] Dubrovin, Boris Geometry and analytic theory of Frobenius manifolds, Doc. Math. (1998), pp. 315-326 (Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998)) | MR 1648082 | Zbl 0916.32018

[8] Dubrovin, Boris Quantum cohomology and isomonodromic deformation (2013) (Lecture at “Recent Progress in the Theory of Painleve Equations: Algebraic, asymptotic and topological aspects", Strasbourg,)

[9] Fonarëv, A. V. Minimal Lefschetz decompositions of the derived categories for Grassmannians, Izv. Math., Tome 77 (2013) no. 5, pp. 203-224 | MR 3137200 | Zbl 1287.14007

[10] Fulton, William; Pandharipande, Rahul Notes on stable maps and quantum cohomology, Algebraic geometry—Santa Cruz 1995, American Mathematical Society (Proceedings of Symposia in Pure Mathematics) Tome 62 (1997), pp. 45-96 | Article | MR 1492534 | Zbl 0898.14018

[11] Galkin, Sergey; Golyshev, Vasily; Iritani, Hiroshi Gamma classes and quantum cohomology of Fano manifolds: gamma conjectures, Duke Math. J., Tome 165 (2016) no. 11, pp. 2005-2077 | Article | MR 3536989

[12] Galkin, Sergey; Mellit, Anton; Smirnov, Maxim Dubrovin’s conjecture for IG (2,6), Int. Math. Res. Not. (2015) no. 18, pp. 8847-8859 | Article | MR 3417694

[13] Ganatra, Sheel Automatically generating Fukaya categories and computing quantum cohomology (2016) (https://arxiv.org/abs/1605.07702 )

[14] Hertling, Claus (Email communication dated 04.04.2016)

[15] Hertling, Claus; Manin, Yuri I Weak Frobenius manifolds, Int. Math. Res. Not. (1999) no. 6, pp. 277-286 | Article | MR 1680372 | Zbl 0960.58003

[16] Hertling, Claus; Manin, Yuri I; Teleman, Constatin An update on semisimple quantum cohomology and F-manifolds, Tr. Mat. Inst. Steklova, Tome 264 (2009), pp. 69-76 | Article | MR 2590836 | Zbl 1312.14128

[17] Hertling, Claus Frobenius manifolds and moduli spaces for singularities, Cambridge University Press, Cambridge Tracts in Mathematics, Tome 151 (2002), x+270 pages | Article | MR 1924259

[18] Kleiman, Steven L. The transversality of a general translate, Compos. Math., Tome 28 (1974), pp. 287-297 | MR 0360616

[19] Kuznetsov, Alexander Homological projective duality, Publ. Math., Inst. Hautes �tud. Sci. (2007) no. 105, pp. 157-220 | Article | MR 2354207

[20] Kuznetsov, Alexander Exceptional collections for Grassmannians of isotropic lines, Proc. Lond. Math. Soc., Tome 97 (2008) no. 1, pp. 155-182 | Article | MR 2434094

[21] Kuznetsov, Alexander Semiorthogonal decompositions in algebraic geometry, Proceedings of the International Congress of Mathematicians, Vol. II (Seoul, 2014), KM Kyung Moon Sa (2014), pp. 635-660 | Zbl 1373.18009

[22] Landsberg, Joseph M.; Manivel, Laurent On the projective geometry of rational homogeneous varieties, Comment. Math. Helv., Tome 78 (2003) no. 1, pp. 65-100 | Article | MR 1966752

[23] Lin, Kevin H.; Pomerleano, Daniel Global matrix factorizations, Math. Res. Lett., Tome 20 (2013) no. 1, pp. 91-106 | Article | MR 3126725

[24] Manin, Yuri I. Frobenius manifolds, quantum cohomology, and moduli spaces, American Mathematical Society, Colloquium Publications, Tome 47 (1999), xiv+303 pages | Article | MR 1702284

[25] Orlov, Dmitri Landau-Ginzburg models, D-branes and mirror symmetry, Mat. Contemp., Tome 41 (2012), pp. 75-112 | MR 3087575

[26] Perrin, Nicolas Semisimple quantum cohomology of some Fano varieties (2014) (https://arxiv.org/abs/1405.5914v1 )

[27] Ruan, Yongbin; Tian, Gang A mathematical theory of quantum cohomology, J. Differ. Geom., Tome 42 (1995) no. 2, pp. 259-367 | MR 1366548

[28] Samokhin, Alexander Some remarks on the derived categories of coherent sheaves on homogeneous spaces, J. Lond. Math. Soc., Tome 76 (2007) no. 1, pp. 122-134 | Article | MR 2351612

[29] Seidel, Paul More about vanishing cycles and mutation, Symplectic geometry and mirror symmetry (Seoul, 2000), World Scientific (2001), pp. 429-465 | Article | MR 1882336

[30] Stanley, Richard P. Hilbert functions of graded algebras, Adv. Math., Tome 28 (1978) no. 1, pp. 57-83 | Article | MR 0485835

[31] Strickland, Elisabetta Lines in G/P, Math. Z., Tome 242 (2002) no. 2, pp. 227-240 | Article | MR 1980621